# SDR RRXA10744

- Difficulty date: March 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NPN
- Condition: Corroded
- Location: L35l  Sta.705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO OUTER SKIN L35L AT STA.705, DAMAGE EXCEEDED LIMITATIONS IAW DC-8SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
